MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM
Model Number INFANT CUREWRAP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The wrap has not been returned to belmont for evaluation.We have reached out to the user facility to obtain additional information about the case, and to determine whether the wrap is available to be returned for investigation.The operator's manual provides the following warning: "do not lift or move the patient by means of the wrap.This may cause tearing and water leakage from the wrap." the following precaution is also provided: "if moisture or leaks are discovered in the connecting hose and/or wrap, turn off the criticool device, disconnect the power cable from its power source, and correct the problem before proceeding." without additional information, it is difficult to determine what occurred during the case at this time.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
The user facility reported that an infant curewrap was leaking.
 
Additional Manufacturer Narrative
The incident occurred three months prior to being reported, therefore the wrap in question was not available for investigation and the reported leak could not be confirmed.A sample of two infant curewraps were removed from production and tested on a criticool system for approximately two hours; no leaks were observed.A review of the manufacturing and leak test records for this lot number indicated no deviations or anomalies.All curewraps are 100% leak tested by the manufacturer prior to being released for shipment.The operator's manual provides the following warning: "do not lift or move the patient by means of the wrap.This may cause tearing and water leakage from the wrap." the following precaution is also provided: "if moisture or leaks are discovered in the connecting hose and/or wrap, turn off the criticool device, disconnect the power cable from its power source, and correct the problem before proceeding." no report of patient harm.Belmont will continue to monitor and trend similar reports of this nature.

Brand Name
CRITICOOL
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
Manufacturer Contact
sabrina belladue
780 boston road
billerica, ma 
3307637
MDR Report Key10048414
Report Number1219702-2020-00038
Device Sequence Number11492201
Product Code DWJ
UDI-Device Identifier07290012127199
UDI-Public07290012127199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT CUREWRAP
Device Catalogue Number500-03521
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown